# SDR DXTA2021060743360

- Difficulty date: June 6, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N112QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9710
- Aircraft time: 5,120 hours, 2,260 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216082
- Part serial: 2971
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: AFTER LANDING DURING NORMAL BRAKE APPLICATION, AIRCRAFT AGGRESSIVELY AND VIOLENTLY BRAKED FORWARD RESULTING IN VIOLENT NOSE DOWN AND UP MOVEMENT. MOVEMENT WENT AWAY AFTER BRAKE RELEASE AND RETURNED UPON RE-APPLICATION ON RUNWAY. COULD NOT DUPLICATE DURING TAXI SPEEDS. BRAKING WAS NORMAL DURING TAXI AND PARKING. AFTER SHUTDOWN. RIGHT MAIN BRAKE ASSEMBLY WAS SMOKING AND HAD FLUID SPRAY PATTERN ON INBOARD NO.4 TIRE. SEE PHOTO. // SIGNOFF//  REPLACED THE NO.4 MLG BRAKE WITH A REPAIRED UNIT IAW GLOBAL 5000 AMM TASKS 32-43-13-000-801 AND 32-43-13-400-801. PERFORMED BLEEDINQ, LEAK CHECK, OPERATIONAL CHECK AND TAXI CHECK AND ALL OPERATION NORMAL AT THIS TIME. REPLACED THE NO.3 AND NO.4 MLG WHEELRRIRE ASSEMBLIES WITH A REPAIRED (NO.3) AND A MODIFIED NO.4) UNIT IAW GLOBAL 5000 AMM TASKS 32-41-01-000-801 AND 32-41-01-400-801. NO FURTHER ACTION REAUIRED.
